MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII CR DEEP FLEX ISR TR S1-2 9; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SMITH & NEPHEW, INC. GII CR DEEP FLEX ISR TR S1-2 9; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 71430442
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the device broke while trialing.No injury reported.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.We recommend that all re-usable instruments be routinely inspected for wear/damage and replaced as necessary.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.

Brand Name
GII CR DEEP FLEX ISR TR S1-2 9
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9318645
Report Number1020279-2019-04021
Device Sequence Number2131323
Product Code LXH
UDI-Device Identifier03596010001375
UDI-Public03596010001375
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71430442
Initial Date Received by Manufacturer 10/15/2019
Supplement Date Received by Manufacturer10/15/2019
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date11/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1